# SDR IPXA2016072906461

- Difficulty date: July 21, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 61,003 hours, 10,589 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, RT INBD FLAP LOWER SKIN GOUGED NEAR REAR SPAR AT XIFH 168.  REPAIRED THE RT INBD FLAP LOWER SKIN IAW EA 011-5753-01-6372 REV. IR AND EO MD11-5750-61379-A.
